Diarrhea

This topic contains 4 replies, has 3 voices, and was last updated by  Ruthh123 7 years ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #77902

    Ruthh123
    Member
    Topics: 10
    Replies: 27

    Sorry for the grim topic, at least the warning was in the title!

    I’ve read about a lot of people getting constipated on the diet, but not so much the opposite, although I know this can be a die off symptom. I’m just confused right now, as for the last two weeks I’ve had bad diarrhea first thing in the morning, then immediately after breakfast, and more recently, immediately after dinner (been on the diet since 1st Feb). I am taking Caprylic acid 2400mg a day, with meals. I know I could cut back on the amount I take if it is die off, but as it’s constantly first thing, and after meals, I’m wondering if my food intolerances are increasing? Is this normal?

    I’m sure the diarrhea must be flushing out the good bacteria and the vitamins/nutrients etc and it’s leaving me pretty weak.

    I’m not taking Molybdenum as I haven’t found this in the UK. I take 3 x Milk Thistle a day, root dandelion coffee, and have ordered some epsom salts to bathe in.

    Thanks a million for reading 🙂

    #77903

    Ruthh123
    Member
    Topics: 10
    Replies: 27

    One extra thing, not sure if relevant, but the diarrhea has come on after I went back on to caprylic acid after swapping to coconut oil and oil of oregano for a bit. The timing though really could be completly coincidental.

    #77925

    raster
    Participant
    Topics: 104
    Replies: 6838

    I believe this is a die-off symptom where the dead candida is travelling to your bowels. For me this lasted about 2 weeks and then it started to get solid again. Once you start to take probiotics, I expect this problem to potentially start to go away.

    -raster

    1 user thanked author for this post.
    #77926

    mariegirl
    Member
    Topics: 22
    Replies: 45

    I’ve been on the diet for 6 weeks and I still don’t have formed bowel movements. They are a lot of green wormy things and are extremely soft. Is this normal?

    mariegirl

    #77943

    Ruthh123
    Member
    Topics: 10
    Replies: 27

    raster wrote: I believe this is a die-off symptom where the dead candida is travelling to your bowels. For me this lasted about 2 weeks and then it started to get solid again. Once you start to take probiotics, I expect this problem to potentially start to go away.

    -raster

    Thank you for your reply raster! I’ve been taking probiotics since being on the antifungals though, and the yoghurt. Did you not take probiotics until you were into the antifungals further? Thanks so much for replying!

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Diarrhea’ is closed to new replies.